| Model Number |
MC101243 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Client's cvad had multiple large air bubbles in both lines that had formed within 24 hours.Cvad - new one put in the next day, client stated that it was being saved to assess for defects and a different brand was used for the new cvad.Problem is reoccurring with new cvad however.Continuing to follow up with educator.
Additional Manufacturer Narrative
Additional information received indicates this complaint is a duplicate to the event reported in 2518902-2021-00042.This complaint will be closed as a duplicate.The ongoing investigation results and any additional information received will be reported through follow up reports to 2518902-2021-00042.